# SDR 97ZZZX1886

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Jets Maintenance LLC, repair station JKIR235M
- Aircraft: N2FOR
- Make and model: Lear 35A
- Aircraft serial: 161
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermostat
- Part number: 66001413
- Condition: Failed
- Location: Windshield Sw
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED FAILED SWITCHES, PURCHASED NEW FROM LEAR, TESTED AND FOUND FAILED, HAD SWITCHES TESTED BY LAB AND FAILED.  REPLACEMENTS FROM LEAR FAILED, ONE OUT OF TWO, 2 TIMES.  RECOMMEND LEAR RE-INITIATE TEST PROGRAM ON THEIR SWITCHES LIKE THEY USED TO DO.
